MathSciNet Relay Station
MathSciNet bibliographic data
MR1198458 (95a:35103) 35P05 (35J30 42B30)
Liu, He Ping; Lu, Shan Zhen The $H\sp p$-boundedness of the Riesz means for the eigenfunction expansions for elliptic operators with constant coefficients. Proc. Amer. Math. Soc. 122 (1994), no. 2, 487–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement